W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
RLT231412 |
| Medical Device Problem Code |
Device Difficult to Maintain (3134)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: code b20 -the device was discarded at the treating facility and was therefore not available for engineering evaluation by gore.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following was reported to gore: on (b)(6) 2024, the patient underwent an endovascular aneurysm repair (evar) for the abdominal aortic aneurysm, common iliac aneurysm and hypogastric aneurysm procedure with gore® excluder® aaa endoprosthesis and bilateral (ibe) gore® excluder® iliac branch endoprosthesis.On an unknown date, patient had a one month follow up, which showed completely patent vessels and grafts were well imposed.On (b)(6) 2024, the patient presented to the emergency room with cold legs.Ct scan was done that showed the patient's main body trunk ipsilateral leg c3 had infolded.Physician did an emergent open surgical repair by explanting the trunk ipsilateral leg c3 along with the contralateral leg.Physician then surgically sewed the dacron fabric graft to the bilateral ibes.Both the ibes and the hypogastric grafts remain implanted.The contralateral leg that was used as bridging piece was removed but the 2nd bridging piece that was an endurant medtronic graft also remained implanted and sewed to the dacron graft.On october 07, 2024, the field sales associate was informed of the event.
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to: occlusion of device or native vessel.H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.Imaging evaluation summary: the imaging evaluation performed by a clinical imaging specialist showed the following: three timepoints available for evaluation: pre-implantation cta dated (b)(6) 2024, post-implantation cta¿s dated (b)(6) 2024.Pre-implantation cta imaging of (b)(6) 2024 shows the proximal neck diameters range from 18.9mm ¿ 19.5mm.Post-implantation cta imaging of (b)(6) 2024 shows the proximal end of the implanted device is fully expanded and open.There is flow throughout the implanted devices.Post-implantation cta imaging of (b)(6) 2024 shows: 3d images show there is contrast outside the proximal implanted device.Axial imaging shows the proximal end of the device is collapsed/compressed.There is some flow throughout the implanted devices on the patient¿s left side.(contralateral leg and all ibe components on the left side), there is some thrombus within the devices on the patient¿s left side also.Contrast reconstitutes distal to the implanted devices bilaterally.